MAUDE Adverse Event Report: LIFE SPINE PROLIFT; EXPANDABLE INTERBODY

LIFE SPINE PROLIFT; EXPANDABLE INTERBODY
Model Number L151-695
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
The inserter was stuck to the implant when trying to remove after insertion.There was a 10 minute surgical delay.
 
Additional Manufacturer Narrative
It appears that the inserter was stuck to the implant when trying to remove in after implantation.This caused a 10 minute delay.

Brand Name
PROLIFT
Common Device Name
EXPANDABLE INTERBODY
Manufacturer (Section D)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key16087902
Report Number3004499989-2022-00018
Device Sequence Number2034200
Product Code MAX
UDI-Device Identifier00190837142254
UDI-Public00190837142254
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL151-695
Device Catalogue NumberL151-695
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2022
Initial Report FDA Received Date01/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown